# SDR MASA200602504

- Difficulty date: October 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 12,112 hours, 11,303 cycles
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 52C52610
- Part serial: 524
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 8,658 hours, 7,795 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7196 IAD.  CREW REPORTED INBOARD GND SPOILER FAULT ON LANDING.  MX REPLACED THE MANIFOLD.
